MathSciNet Relay Station
MathSciNet bibliographic data
MR774025 93D15 (93B25)
Green, William L.; Kamen, Edward W. Stabilizability of linear systems over a commutative normed algebra with applications to spatially-distributed and parameter-dependent systems. SIAM J. Control Optim. 23 (1985), no. 1, 1–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement